# SDR QXEA9900405

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 12405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE CABIN STRINGER NR 42 IS CRACKED AT INSULATION TIE HOLE, APPROXIMATELY 8 INCHES FORWARD OF FRAME 12405.  REPAIRED IAW FOKKER SRM 53-01-01, PAGE 8, 51-10-05, 51-10-4 AND 51-31-01.
